# SDR AALA201807209010

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hose
- Part number: 63825
- Part serial: 24227
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN PASSENGER DOOR FLEXIBLE CONTROL HOSE, AT THE AFT GALLEY AREA.  REPLACED THE FLEXIBLE CONTROL HOSE IAW AMM 52-13-22.
